# SDR FDEA201305100963

- Difficulty date: May 10, 2013
- Submitted: May 17, 2013
- Operation: Air carrier
- Aircraft: N644FE
- Make and model: Doug MD-11F
- Aircraft serial: 48444
- Aircraft time: 77,869 hours, 13,805 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB74024
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING LOWER SKIN ACCESS DOOR CUTOUT BETWEEN STA XORS = 683.4 AND STA XORS=713.6.  THREE FASTENER HOLES FOUND CRACK INDICATION DURING OPEN-HOLE HIGH FREQUENCY EDDY CURRENT INSPECTION.  REPAIRED IAW SRM 57-20-02 REPAIR 5 FIGURE 201 REVISION 52.  REPAIR   CLASSIFIED MAJOR IAW GMM 6-2-100 REVISION 116.
